Volume 33,Issue 6,2013 Table of Contents

   
Other Issues:  
  

Contents

Stability Analysis of $n$-Dimensional Neutral Differential Equations with Multiple Delays
  Xianfeng ZHOU,Wei JIANG and Lianggen HU
  2013,33(6):631-652 [Abstract(1883)]  [View PDF 274.03 K (1245)]
  
All Nearly 2-Regular Leaves of Partial 6-Cycle Systems
  Liqun PU,Hengzhou XU and Hao SHEN
  2013,33(6):653-665 [Abstract(1877)]  [View PDF 216.93 K (941)]
  
On Sums of Powers of Odd Integers
  Songbai GUO and Youjian SHEN
  2013,33(6):666-672 [Abstract(2195)]  [View PDF 178.32 K (2612)]
  
On the Hermitian Positive Definite Solutions of the Nonlinear Matrix Equation $X^s-A^*X^{-t}A=Q$ with Perturbation Estimates
  Jing CAI
  2013,33(6):673-682 [Abstract(1712)]  [View PDF 219.98 K (1863)]
  
The Existence and Stability of Positive Quasi-Periodic Solutions for the 3-Dimensional Lotka-Volterra System
  Gang HUANG,Wenbo LI and Shouxia LU
  2013,33(6):683-698 [Abstract(1797)]  [View PDF 245.43 K (1633)]
  
Classification of 8-Dimensional Nilpotent Lie Algebras with 4-Dimensional Center
  Ying WANG,Haixian CHEN and Yawei NIU
  2013,33(6):699-707 [Abstract(1668)]  [View PDF 180.02 K (3054)]
  
Maps Preserving Commutativity up to a Factor on Standard Operator Algebras
  Meiyan JIAO
  2013,33(6):708-716 [Abstract(1714)]  [View PDF 180.16 K (1775)]
  
Toeplitz Operators with Quasihomogeneous Symbols on the Dirichlet Space of ${\mathbb{B}}_n$
  Hongzhao LIN,Bo ZHANG and Yufeng LU
  2013,33(6):717-731 [Abstract(1878)]  [View PDF 237.14 K (1762)]
  
Reflexivity of Weighted Shifts
  Bahmann YOUSEFI and Khadijeh JAHEDI
  2013,33(6):732-736 [Abstract(1611)]  [View PDF 183.79 K (1423)]
  
A Class of Projectively Flat Finsler Metrics
  Weidong SONG and Jingyong ZHU
  2013,33(6):737-744 [Abstract(1743)]  [View PDF 193.67 K (1701)]
  
Admissible Linear Estimators of Multivariate Regression Coefficient with Respect to an Inequality Constraint under Balanced Loss Function
  Jie WU and Daojiang HE
  2013,33(6):745-752 [Abstract(1732)]  [View PDF 171.62 K (1731)]